# SDR AALA202506302917

- Difficulty date: June 27, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N991NN
- Make and model: Boeing 737823
- Aircraft serial: 31242
- Aircraft time: 26,008 hours, 11,093 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Probe
- Condition: Fault Message
- Location: Fuel Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKEOFF, WITH 2200LBS IN CENTER TANK, WE NOTICED THE CENTER FUEL QUANTITY RAPIDLY DECREASING AS WE PASSED BY 7,000FT, CENTER TANK RAPIDLY FELL TO 0.0 LBS INDICATED. WE RECEIVED A FMS MESSAGE 'VERIFY GROSS WEIGHT AND FUEL' - WITH NO WAY TO VERIFY FUEL WAS NOT LEAKING FROM THE RIGHT TANK, WE RETURNED TO MIA. REMOVED AND REPLACED RIGHT WING PROBE E1 (AALA202506302917), PROBE F15R (AALA202506306150), COMPENSATOR (AALA202506307238), AND FLOAT SWITCH (AALA202506304331). PER AMM 28-21-71. ADDITIONALLY, REMOVED AND REPLACED FUEL PROCESSOR (AALA202506304348), PER AMM 28-41-71. ALL TESTS AND OPERATIONAL CHECKS ACCOMPLISHED, PER AMM 28-41-00 AND 28-21-71.
